# SDR SWAA2012121710716

- Difficulty date: November 19, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE AT BS 320 BETWEEN S20L AND 21L IN E/E COMPARTMENT.  REPLACED ANGLE IAW SRM AND DRAWING.
